MathSciNet Relay Station
MathSciNet bibliographic data
MR2226957 (2007a:32026) 32Q15 (53C44)
Weinkove, Ben On the $J$-flow in higher dimensions and the lower boundedness of the Mabuchi energy. J. Differential Geom. 73 (2006), no. 2, 351–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement